MathSciNet Relay Station
MathSciNet bibliographic data
MR614729 57N05 (57R52 58F22)
Epstein, D. B. A. Pointwise periodic homeomorphisms. Proc. London Math. Soc. (3) 42 (1981), no. 3, 415–460.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement